# SDR DALA2019112706942

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 66,331 hours, 8,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, EMERGENCY ESCAPE PATH LIGHTS AT SEAT 14B, 21B, 32B, AND 16H FOUND INOPERATIVE. REPAIRED CONNECTOR AT SEAT 14B AND RECONNECTED SEATS 21B, 32B AND 16H. LP6449669
